# SDR 96UAL900084

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UA
- Make and model: Boeing 737522
- Aircraft serial: 26691
- System (JASC): 2565 · Escape Slide
- Part: Schrader Valve
- Part number: D31591462
- Condition: Leaking
- Location: Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE REMOVED FOR TIME CONTROLLED OVERHAUL.  SLIDE HAS SCHRADER VALVE SEPARATION FROM THE SLIDE MATERIAL.  REINSTALLED THE SCHRADER VALVE TO THE LATEST MODEL ASPIRATOR AND PATCHED THE SLIDE PER VENDOR MANUAL.
